Reply To: Need to learn as much as I can about HGH
Written by ParadeNoel on . Posted in
Therage hello. I want to say that I am really happy finding out that you have found this board useful and I appreciate your kind words. I also want to say that I appreciate all the information that Yoursider posted here and that he’s trying to help other members. that’s really amazing. Therage, I also want to say that I do perfectly understand that you wish to have some feedback from somebody who did has taken the HGH injections for some reasons that are similar to yours and I do understand why you do that. I can tell you that I personally have only taken homeopathic HGH over the last 10 years or so and that’s because I have never needed the injections and this is why I am not able to talk about it from personal experience, however I can tell you that since I am a registered nurse, I do have a good bit of knowledge about the HGH therapy, about all forms and also I did have discussed with a lot of patients over the years who have used the injections themselves and that’s why I do have at least a bit of experience, although it is not personal. plus to that, although I have never done it myself, *to myself*, I did have also administered the injections to patients I have taught patients about the injections and how to administer them so I do have some knowledge.
now, what I can say is that in my opinion, as well as I know that it is the opinion of many other anti aging medical professionals as well… is that those injections should only be used as the last resort when nothing else seem to help. I don’t want to say that they shouldn’t be used, I only want to say that they should be used when nothing else seem to help. the reason for this is that the injections are full of man made hormone replacement therapy (HRT) and if you are going to do a bit of research on this you would see that it is by far not as safe as it seems to be. generally, I think that you have probably already heard of other HRT’s, such as the estrogen and progesterone replacement in women, and testosterone replacement in men too. I can tell you that as soon there is somebody who is being prescribed the HRT then the patient may need to stay on it for the rest of their life which doesn’t sound as good and that’s due to the fact that the patient’s own body it is not any longer able to make enough of its own hormone so it’s obvious that it needs a replacement, this is why it’s called hormone replacement therapy. the problem is that it is MAN MADE and I guess that it is obvious that no man made hormone is ever as good as it is the real hormone that it is made by the body. people are being put on HRT when they do not have any other options.
now, why I said that it must be used only as a last resort when you pretty much do not have any other option… that’s because the problem with using HGH injections when you do not really need them it is that over some time, those injections are going to decrease and then can eventually completely stop your own body’s production of HGH which means that you are going to need to take it for the rest of your days and plus to that, as I said, the natural hormone is always better than man made one. this is happening because the pituitary gland it is not going to release any growth hormone any more when you are getting everything that you need from an outside source, your body ‘understands’ that it has everything it needs and so, not to get anything in excess, it ‘tells’ the pituitary gland to stop. and it stops forever. that is why I am a firm believer that people in their 30s and 40s should not be on the injections (not saying about elder people because their pituitary gland might not produce enough HGH) and that’s unless, of course, they are having some kind of a medical condition and they are not able to make enough of their own. usually, such medical conditions are when the patient is having a surgery on the pituitary gland or something in that matter. but as long as the patient’s body is able to produce enough HGH I would recommend everyone NOT to use it. as for elderly people… the decrease of the HGH that it is coming with aging can be restored by the non injections means in many in not most cases. so if you can avoid taking them, I would recommend you to do so.
people (body builders) indeed can get some good muscle gains fast by using those injections but the problem is that as soon as they are stopping to use those injections then they may lose those gains and so they may even end up in an even worse shape than they were before they have started to take the injections. that’s because as I said, their pituitary gland stops producing HGH and as soon as they stop injecting, their only source of HGH disappears which means that they do not get anymore HGH. this is why, over time, they end up being in an even worse shape than they have been before they started to use it (because during that time, their pituitary gland secreted HGH and they were in ‘normal’ shape). so, this is being called a ‘rebound effect’. if reading about HGH you would understand it. this is the reason why the injections should be cycled … by doing so people are trying to decrease this effect, however this is still happening and you just can’t ‘stop’ it completely. by doing so, hopefully, after a while the pituitary gland is going to start once again to start the release of some HGH and MAYBE after some time it would come back to normal, but the problem is that there, of course, is no guarantee that this is going to happen, so you’re kind of gambling when you do it. I guess that you may have heard of some similar things happening to those who were using some really big doses of steroids over a long period of time. that works quite the same way but just with different things. what I try to say is that the connection in the brain that it is stimulating the release of the testosterone, for those people, has been completely and permanently lose and that is why, they needed to have testosterone replacement from that moment on until their end of days, otherwise they would end with no testosterone but having no testosterone is leading to SUCH horrible symptoms… and I am being afraid of people who are using HGH long term because this can also happen with long term use of the HGH injections either, that is why, once again, please, if you can go without using it then do not use it.